# SDR AV4R2014FA0000432

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: General aviation
- Aircraft: N757HW
- Make and model: Boeing 757225
- Aircraft serial: 22194
- Aircraft time: 64,509 hours, 26,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPS TEST OF R4 DOOR EVAC SLIDE, THE DOOR BUSSEL STRAP WAS FOUND MISROUTED.  THIS CAUSED BINDING OF THE SLIDE RELEASE LATCH AND HINDERED SLIDE DEPLOYMENT.  SIMILAIR SITUATION WAS FOUND ON DOOR 2R.
